# SDR MWEA98507

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 9919348
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CORROSION ON T-CAP TO AFT SPAR SPLICE PLATE.  MTC REMOVED OLD PLATE FABRICATED AND INSTALLED REPLACEMENT PLATE.
